# SDR ASAA2025062259362

- Difficulty date: June 22, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 64,757 hours, 19,600 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A3010145
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BILGE, FRAME TO STRINGER ATTACH ANGLE CORRODED. STA500F 6 OCLOCK. GROUNDED - YES. REMOVED DAMAGE ORIGINAL: .050, REMOVED: .008, REMAINING: .042, FOUND TO BE OUT OF LIMITS. REMOVED DAMAGE SHEAR TIE, LOCATED AND DRILLED NEW SHEAR TIE P/N: 143A3010-145, PO: 1126330.1 AND INSTALLED SHEAR TIE, IAW SRM 51-40-02, SRM 51-40-05 AND BAC DWG 143A1231 REV: C.
